# SDR UPS03140849

- Difficulty date: June 13, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- System (JASC): 3242 · Brake
- Part: Fusible Plug
- Condition: Overtemp
- Location: Nr 5 Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 5 BRAKE OVERTEMP CAUSING NR 5 TIRE FUSE PLUG TO BLOW.  *** OPEN ***
